Volgen
Octavio Arizmendi
Octavio Arizmendi
Geverifieerd e-mailadres voor cimat.mx
Titel
Geciteerd door
Geciteerd door
Jaar
Relations between cumulants in noncommutative probability
O Arizmendi, T Hasebe, F Lehner, C Vargas
Advances in Mathematics 282, 56-92, 2015
672015
On the law of free subordinators
O Arizmendi, T Hasebe, N Sakuma
ALEA, 10(1), 271-291., 2011
36*2011
On the asymptotic distribution of block-modified random matrices
O Arizmendi, I Nechita, C Vargas
Journal of Mathematical Physics 57 (1), 2016
322016
Semigroups related to additive and multiplicative, free and Boolean convolutions
O Arizmendi, T Hasebe
Studia Mathematica, 2013 215 (2), 157-185., 2013
322013
On the non-classical infinite divisibility of power semicircle distributions
O Arizmendi, V Pérez-Abreu
Communications on Stochastic Analysis 4 (2), 3, 2010
312010
The 𝑆-transform of symmetric probability measures with unbounded supports
O Arizmendi E, V Pérez-Abreu
Proceedings of the American Mathematical Society 137 (9), 3057-3066, 2009
302009
Energy of a vertex
O Arizmendi, JF Hidalgo, O Juarez-Romero
Linear Algebra and its Applications 557, 464-495, 2018
292018
Energy of a graph and Randic index
G Arizmendi, O Arizmendi
Linear Algebra and its Applications 609, 332-338, 2021
282021
On free and classical type G distributions
O Arizmendi, OE Barndorff-Nielsen, V Pérez-Abreu
282010
On a class of explicit Cauchy–Stieltjes transforms related to monotone stable and free Poisson laws
O Arizmendi, T Hasebe
272013
Classical and free infinite divisibility for Boolean stable laws
O Arizmendi, T Hasebe
Proceedings of the American Mathematical Society 142 (5), 1621-1632, 2014
23*2014
On bounds for the energy of graphs and digraphs
O Arizmendi, O Juarez-Romero
Contributions of Mexican Mathematicians Abroad in Pure and Applied …, 2018
202018
Cumulants for finite free convolution
O Arizmendi, D Perales
Journal of Combinatorial Theory, Series A 155, 244-266, 2018
192018
Classical scale mixtures of Boolean stable laws
O Arizmendi, T Hasebe
Transactions of the American Mathematical Society 368 (7), 4873-4905, 2016
182016
Finite free cumulants: Multiplicative convolutions, genus expansion and infinitesimal distributions
O Arizmendi, J Garza-Vargas, D Perales
Transactions of the American Mathematical Society 376 (06), 4383-4420, 2023
162023
Products of free random variables and -divisible non-crossing partitions
O Arizmendi, C Vargas
162012
Convergence of the fourth moment and infinite divisibility
O Arizmendi
PROBABILITY AND MATHEMATICAL STATISTICS 33 (22), 201-212, 2013
152013
Statistics of blocks in k-divisible non-crossing partitions
O Arizmendi
arXiv preprint arXiv:1201.6576, 2012
132012
The exponential map in non-commutative probability
M Anshelevich, O Arizmendi
International Mathematics Research Notices 2017 (17), 5302-5342, 2017
112017
Convergence of the fourth moment and infinite divisibility: quantitative estimates.
O Arizmendi, A Jaramillo
112014
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20